Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 4 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 4 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF     Request Permissions
Some aspects of the problem of mathematical rigor
Haskell B. Curry.
Bull. Amer. Math. Soc. 47 (1941), 221-241
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0004206
Space Cremona transformations of order $m + n - 1$
Edwin J. Purcell.
Bull. Amer. Math. Soc. 47 (1941), 242-246
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0004485
Note on autopolar curves
Malcolm Foster.
Bull. Amer. Math. Soc. 47 (1941), 247-253
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003953
On the equation $dy / \vphantom{dy dx = f( x,y )} . \kern-\nulldelimiterspace dx = f( x,y )$
André Gleyzal.
Bull. Amer. Math. Soc. 47 (1941), 254-256
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0004345
Note on interpolation
G. Grünwald.
Bull. Amer. Math. Soc. 47 (1941), 257-260
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003863
On derivatives of orthogonal polynomials. II
H. L. Krall.
Bull. Amer. Math. Soc. 47 (1941), 261-264
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003854
Note on probability implication
Hans Reichenbach.
Bull. Amer. Math. Soc. 47 (1941), 265-267
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003486
On the analogue for differential equations of the Hilbert-Netto theorem
Richard Cohn.
Bull. Amer. Math. Soc. 47 (1941), 268-270
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003899
On a convergence theorem for the Lagrange interpolation polynomials
G. Grünwald.
Bull. Amer. Math. Soc. 47 (1941), 271-275
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003862
Discontinuous convex solutions of difference equations
Fritz John.
Bull. Amer. Math. Soc. 47 (1941), 275-281
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0004053
Moment problem for a bounded region
L. B. Hedge.
Bull. Amer. Math. Soc. 47 (1941), 282-285
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003847
Note on an integral of Bierens de Haan
Thomas James Higgins.
Bull. Amer. Math. Soc. 47 (1941), 286-287
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003684
Elementary proof of a theorem on Lorentz matrices
E. R. van Kampen.
Bull. Amer. Math. Soc. 47 (1941), 288-290
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003609
Errors in Hayashi’s table of Bessel functions for complex arguments
Arnold N. Lowan and Gertrude Blanch.
Bull. Amer. Math. Soc. 47 (1941), 291-293
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003576
Recurrence of symbolic elements in dynamics
Rufus Oldenburger.
Bull. Amer. Math. Soc. 47 (1941), 294-297
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0004099
Comments on canonical lines
R. B. Rasmusen and B. L. Hagen.
Bull. Amer. Math. Soc. 47 (1941), 298-302
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003974
A note on a theorem by Witt
Robert M. Thrall.
Bull. Amer. Math. Soc. 47 (1941), 303-308
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0004028
Non-involutorial space transformations associated with a $Q_{1,2}$ congruence
A. B. Cunningham.
Bull. Amer. Math. Soc. 47 (1941), 309-312
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003941
Reflexive Banach spaces not isomorphic to uniformly convex spaces
Mahlon M. Day.
Bull. Amer. Math. Soc. 47 (1941), 313-317
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003446
Differential and integral invariants of plane curves and horn angles
J. M. Feld.
Bull. Amer. Math. Soc. 47 (1941), 318-327
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003950
On a property of $k$ consecutive integers
Alfred Brauer.
Bull. Amer. Math. Soc. 47 (1941), 328-331
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0003638
A correction to “a remark on the sum and the intersection of two normal ideals in an algebra”
Tadasi Nakayama.
Bull. Amer. Math. Soc. 47 (1941), 332
More Information
Full-text PDF     Request Permissions